# SDR NSV2008F00018

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT CAME ON INFLIGHT FOR A FEW SECONDS.  RESET CONNECTOR TO SMOKE DETECTOR IAW SAAB AMM 28-13-00.  OPS CHECKED GOOD.  (S)
